# SDR MASA200700466

- Difficulty date: July 30, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 19,376 hours, 17,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7222 PHX.  AFT EXTERIOR EMERGENCY LIGHT ON LEFT SIDE INOP.  MX RELAMPED EMERGENCY LIGHT.
